# SDR ASOA20121208155

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 31,549 hours, 30,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334043
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL, DURING A-CHECK INSPECTION THE LT AFT FUSELAGE SKIN WAS FOUND TO HAVE 5 SEPARATE CRACKS AT 3 DIFFERENT RIVETS AT FRAME 75. THESE INCLUDE 2 CRACKS MEASURING .07" AND .25" ON EITHER SIDE OF 1 RIVET DIRECTLY ABOVE STRINGER 2 LT, 2 CRACKS MEASURING .15" AFT AND .11" 45 DEGREE ANGLE AFT OF RIVET DIRECTLY BELOW STRINGER 2 LT, AND 1 CRACK MEASURING .11" EXTENDING AFT OF THE SECOND RIVET BELOW STRINGER 2 LT AT AN APPROXIMATE 60 DEGREE ANGLE.  MX REMOVED THE DAMAGED SECTION OF SKIN AND PERFORMED A DOUBLER REPAIR, AND THAT ACFT WAS APPROVED FOR RETURN TO SERVICE.
